# SDR SWIA97832

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Engine: Pwa PW118A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Pressure Switch
- Part number: 1153P00131
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PROPELLER DE-ICE INOP LIGHT REMAINS ILLUMINATED WHEN SYSTEM IN USE IN BOTH TIMER 1 AND TIMER 2.  RETURNED TO FIELD AFTER TAKEOFF.  REMOVED AND REPLACED LEFT OIL PRESSURE SWITCH, OPS AND LEAKS CHECKS GOOD.
